Alert archive / Kentucky / Flash Flood Warnings in 2013
Flash Flood Warning 7, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jun 17, 2013, 11:00 PM EDT for 4 counties in Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2013, 11:00 PM EDT (03:00 UTC)
- Expired
- Jun 18, 2013, 2:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Knott County, KY, Leslie County, KY, Letcher County, KY, Perry County, KY
The radar
The Jackson,KY radar (KJKL), 40 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 11:30 PM EDT | FLASH FLOOD | 3 E Hazard, KY | CONTINUED FLOODING IN BIG CREEK AREA ON HWY 1096. CARS HAVE BEEN REPORTED WASHED AWAY WITH WATER NOW IN HOUSES. ONGOING WATER RESCUE TAKING PLACE FOR PEOPLE TRAPPED IN THE RISING WATERS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.0 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 426 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1582 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
008 WGUS53 KJKL 180300 FFWJKL KYC119-131-133-193-180600- /O.NEW.KJKL.FF.W.0007.130618T0300Z-130618T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE JACKSON KY 1100 PM EDT MON JUN 17 2013 THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A * FLASH FLOOD WARNING FOR... EAST CENTRAL LESLIE COUNTY IN SOUTHEAST KENTUCKY... EASTERN PERRY COUNTY IN SOUTHEAST KENTUCKY... SOUTHWESTERN KNOTT COUNTY IN SOUTHEAST KENTUCKY... WEST CENTRAL LETCHER COUNTY IN SOUTHEAST KENTUCKY... * UNTIL 200 AM EDT * AT 1055 PM EDT...EMERGENCY MANAGEMENT REPORTED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RAINFALL RATES IN EXCESS OF 2 INCHES PER HOUR WITH ACCUMULATIONS OF BETWEEN 2 AND TWO AND A HALF INCHES HAVE FALLEN SINCE 8 PM WITH ANOTHER HALF INCH POSSIBLE THROUGH MIDNIGHT TONIGHT. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... HAZARD...ANCO...AVAWAM...BULAN...CORDIA...CORNETTSVILLE...DAISY... DALEY...DIABLOCK...ELIC...EMMALENA...FISTY...FREW...JEFF... RITCHIE...SASSAFRAS...SMILAX...ULVAH...VICCO...VIPER AND WOOTON. THE EMERGENCY MANAGER REPORTED THAT A SECTION OF BROWNS FORK ROAD... ABOUT 3 MILES WEST OF HAZARD...HAS BEEN WASHED AWAY. ALSO BIG CREEK ROAD IS BLOCKED BY DEBRIS AND HIGH WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 3734 8307 3711 8303 3712 8332 3733 8332 $$ DUSTY
2 follow-up statements
032 WGUS73 KJKL 180403 FFSJKL FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 1203 AM EDT TUE JUN 18 2013 KYC119-131-133-193-180600- /O.CON.KJKL.FF.W.0007.000000T0000Z-130618T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KNOTT KY-LESLIE KY-LETCHER KY-PERRY KY- 1203 AM EDT TUE JUN 18 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EASTERN PERRY...WEST CENTRAL LETCHER...EAST CENTRAL LESLIE AND SOUTHWESTERN KNOTT COUNTIES UNTIL 200 AM EDT... AT 1201 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS HAD REPORTED THAT FLASH FLOODING WAS ONGOING IN THE BIG CREEK AREA ON HIGHWAY 1096. THUNDERSTORMS HAVE TAPERED OFF ACROSS THE AREA...HOWEVER EXCESSIVE RUNOFF FROM PREVIOUS HEAVY RAINFALL WILL CONTINUE TO CAUSE FLASH FLOODING ALONG SMALL CREEKS AND STREAMS. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE... HAZARD...ANCO...AVAWAM...BULAN...CORDIA...CORNETTSVILLE...DAISY... DALEY...DIABLOCK...ELIC...EMMALENA...FISTY...FREW...JEFF...RITCHIE... SASSAFRAS...SMILAX...ULVAH...VICCO...VIPER...WISCOAL AND WOOTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 3734 8307 3711 8303 3712 8332 3733 8332 $$ GEOGERIAN
750 WGUS73 KJKL 180602 FFSJKL FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 202 AM EDT TUE JUN 18 2013 KYC119-131-133-193-180615- /O.EXP.KJKL.FF.W.0007.000000T0000Z-130618T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KNOTT KY-LESLIE KY-LETCHER KY-PERRY KY- 202 AM EDT TUE JUN 18 2013 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EASTERN PERRY... WEST CENTRAL LETCHER...EAST CENTRAL LESLIE AND SOUTHWESTERN KNOTT COUNTIES HAS BEEN ALLOWED TO EXPIRE... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT FOR WEST CENTRAL LETCHER AND SOUTHWESTERN KNOTT COUNTIES. FOR EAST CENTRAL LESLIE COUNTY AND CENTRAL PERRY COUNTY...AN AREAL FLOOD WARNING IS IN EFFECT UNTIL 7 AM EDT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3734 8307 3711 8303 3712 8332 3733 8332 $$ GEOGERIAN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 10:03 PM EDT, 57 minutes earlier.
Area forecast discussion, Jun 17, 10:03 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 1003 PM EDT MON JUN 17 2013 .UPDATE... ISSUED AT 1003 PM EDT MON JUN 17 2013 SHOWERS AND THUNDERSTORMS STILL ONGOING. SOME STORMS ARE MODERATE INTENSITY WITH FREQUENT LIGHTNING AND GUSTY WINDS. MAIN CONCERN IS HEAVY RAINFALL DUE TO THE SLOW MOVEMENT. REPORTS OF RAINFALL RATES OF OVER 2 INCHES PER HOUR. THUS FAR...NO REPORTS OF FLOODING. HAVE ISSUED SEVERAL URBAN AND SMALL STREAM ADVISORIES FOR THE HEAVY RAIN. ZONES AND GRIDS UPDATED. UPDATE ISSUED AT 815 PM EDT MON JUN 17 2013 SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE ACROSS MUCH OF THE COMMONWEALTH. STORM INTENSITY HAS DIMINISHED WITH THE SETTING SUN. STORM MTION IS NEARLY NON EXISTANT AND SO THE RAINFALL IS VERY HEAVY WHERE THE STORMS SET. HAVE ISSUED A COUPLE URBAN AND SMALL STREAM ADVISORIES FOR VERY LOCALIZED HEAVY RAIN. EXPECT THE SHOWERS TO PERSIST THROUGH MUCH OF THE NIGHT BUT AT A MUCH LOWER INTENSITY. UPDATED GRIDS WITH LATEST DATA BUT ZONES STILL APPEAR ON TRACK. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT) ISSUED AT 304 PM EDT MON JUN 17 2013 THIS AFTERNOON AND EVENING SHOULD BE MUCH LIKE YESTERDAY WITH POP UP THUNDERSTORMS FORMING. TODAY IS ACTUALLY A BIT MORE UNSTABLE THAN YESTERDAY AND THERE IS SOME DRY AIR ALOFT. AS SUCH...THERE IS A BETTER CHANCE TO SEE A SEVERE THUNDERSTORMS OR TWO THIS AFTERNOON AND EARLY EVENING WITH STRONG WINDS BEING THE BIGGEST THREAT. THE HRR CONTINUES TO SHOW THE CONVECTION STARTING TO BLOSSOM SOON ACROSS THE AREA. THE FORECAST IS ASSUMING THAT THERE WILL BE MORE CONVECTION DEVELOPING IN THE NEXT COUPLE OF HOURS. THE STORMS ARE MORE SLOW MOVING THIS EVENING SO THE POTENTIAL EXISTS FOR SOME LOCALIZED FLOODING...WITH SOME DITCHES AND LOW WATER CROSSINGS RUNNING FULL. FOR TEMPERATURES WENT FOR A MODEL BLEND EXCEPT FOR TOMORROW WHICH IS A BIT WARMER THAN THE BLEND. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 304 PM EDT MON JUN 17 2013 THE WEATHER PATTERN FOR THE EXTENDED CONTINUES TO BE QUITE UNCERTAIN. THE VARIOUS FORECAST MODELS HAVE YET TO CONVERGE ON ANY ONE SOLUTION...WITH THE GFS AND ECMWF BOTH PRODUCING ISOLATED RAIN SHOWERS AND STORMS DURING DIFFERENT PERIODS FROM THURSDAY ONWARD. THE MOS GUIDANCE WAS ALSO FALLING IN LINE WITH THIS TYPE OF NEBULOUS PATTERN. THAT BEING SAID...WITH WARM MOIST CONDITIONS EXPECTED...AND WITH WEAK WEATHER DISTURBANCES PASSING SOUTH AND EAST OF THE AREA...DECIDED TO KEEP IN PERIODS OF ISOLATED SHOWERS AND STORMS BASED ON THE SPARSE EVIDENCE AVAILABLE. OVERALL IT SHOULD BE WARM AND MOSTLY DRY PERIOD...BUT AN ISOLATED SHOWER OR STORM COULD POP UP AT ANYTIME DURING THE DAYTIME PERIODS OF THE EXTENDED...PARTICULARLY ACROSS THE EASTERN HALF OF THE FORECAST AREA. TEMPERATURES THROUGHOUT THE PERIOD WILL BE RUNNING AT OR JUST ABOVE NORMAL...WITH HIGHS IN THE 80S EACH DAY AND LOWS EACH NIGHT IN THE 60S. VALLEY FOG WILL ALSO BE POSSIBLE EACH NIGHT DURING THE EXTENDED...WITH THE MORE WIDESPREAD AND DENSER FOG CONFINED TO THE RIVER VALLEYS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 742 PM EDT MON JUN 17 2013 FORECAST SOUNDINGS LOOK SUPPORTIVE FOR CONTINUED CONVECTIVE DEVELOPMENT THROUGHOUT THE EVENING AND EVEN OVERNIGHT. THERE SHOULD BE SOME FOG/MIST FORMING IN THE MORNING...ESPECIALLY WHERE THE SHOWERS HAVE PASSED. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...DUSTY SHORT TERM...JJ LONG TERM...AR AVIATION...DUSTY
Hazardous weather outlook, Jun 17, 3:43 PM EDT, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 343 PM EDT MON JUN 17 2013 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-182245- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 343 PM EDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THERE IS A GOOD CHANCE OF THUNDERSTORMS. LOCALLY HEAVY RAINFALL...STRONG GUSTY WINDS...AND SMALL HAIL WILL BE POSSIBLE WITH ANY STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE LIKELY TUESDAY MORNING...WITH A CONTINUED POSSIBILITY THROUGH TUESDAY NIGHT. THUNDERSTORMS WILL ALSO BE POSSIBLE WEDNESDAY THROUGH SUNDAY...MAINLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER SERVICE THIS AFTERNOON AND EVENING. JJ
In the hours before
Special weather statement, Jun 17, 6:02 PM EDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 602 PM EDT MON JUN 17 2013 KYZ106-107-109-110-112-172300- JOHNSON-MAGOFFIN-MORGAN-BREATHITT-FLOYD- 602 PM EDT MON JUN 17 2013 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 700 PM EDT MONDAY EVENING... WESTERN JOHNSON... NORTHERN MAGOFFIN... EXTREME EAST CENTRAL MORGAN... NORTH CENTRAL BREATHITT AND NORTHWESTERN FLOYD. AT 602 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR STELLA...OR NEAR SALYERSVILLE...MOVING EAST AT 15 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...MAGGARD AROUND 610 PM EDT...SALYERSVILLE AROUND 615 PM EDT...STRINGTOWN AROUND 620 PM EDT...BURNING FORK AROUND 625 PM EDT...MASHFORK AROUND 630 PM EDT... RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. RICHEY
Special weather statement, Jun 17, 6:05 PM EDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 605 PM EDT MON JUN 17 2013 KYZ110-120-172300- PIKE-FLOYD- 605 PM EDT MON JUN 17 2013 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 700 PM EDT MONDAY EVENING... SOUTHERN PIKE AND EAST CENTRAL FLOYD. AT 605 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GRETHEL...OR 7 MILES WEST OF PIKEVILLE...MOVING SOUTHEAST AT 10 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...GALVESTON AROUND 610 PM EDT...COAL RUN AROUND 615 PM EDT...PIKEVILLE AROUND 635 PM EDT...JONANCY AROUND 645 PM EDT...CHLOE AROUND 650 PM EDT... RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. DUSTY
Special weather statement, Jun 17, 7:09 PM EDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 709 PM EDT MON JUN 17 2013 KYZ104-180015- ELLIOTT- 709 PM EDT MON JUN 17 2013 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTY THROUGH 815 PM EDT MONDAY EVENING... ELLIOTT. AT 709 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ISONVILLE...OR NEAR SANDY HOOK...MOVING NORTHEAST AT 5 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...NEWFOUNDLAND AROUND 730 PM EDT...CULVER AROUND 740 PM EDT...BRUIN AROUND 815 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. HAIL UP TO DIME SIZE HAS BEEN REPORTED WITH THIS STORM. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. DUSTY
Special weather statement, Jun 17, 7:16 PM EDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 716 PM EDT MON JUN 17 2013 KYZ079-083>085-180015- MCCREARY-PULASKI-WAYNE-WHITLEY- 716 PM EDT MON JUN 17 2013 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 815 PM EDT MONDAY EVENING... MCCREARY... SOUTHERN PULASKI... WAYNE AND WEST CENTRAL WHITLEY. AT 713 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GREGORY...OR 9 MILES EAST OF MONTICELLO. ANOTHER STRONG STORM WAS LOCATED AT WHITLEY CITY WITH YET A THIRD STORM NEAR SUNNYBROOK IN WAYNE COUNTY...MOVING EAST NORTHEAST AT 10 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...DENNEY AROUND 720 PM EDT...RITNER AROUND 725 PM EDT...GREAT MEADOWS CAMPSITES AROUND 730 PM EDT...SLOANS VALLEY AROUND 735 PM EDT...ALPINE AROUND 740 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. DUSTY
Local storm report, Jun 17, 8:57 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
857 PM EDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM HEAVY RAIN THORNTON 37.16N 82.74W
06/17/2013 M1.02 INCH LETCHER KY PUBLIC
RAINFALL TOTAL OVER LAST 30 MINUTES. REPORTED RATES UP TO
4 INCHES PER HOUR AT TIMES.
&&
JMWIXLocal storm report, Jun 17, 10:38 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1038 PM EDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM FLASH FLOOD 3 E HAZARD 37.25N 83.14W
06/17/2013 PERRY KY EMERGENCY MNGR
REPORTED CREEK OUT OF ITS BANKS AND UP OVER THE ROADWAYS.
A COUPLE PEOPLE HAVE BEEN STRANDED AS A RESULT.
&&
JMWIXThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:41 PM EDT | Areal Flood Advisory | JKL | Menifee, Montgomery, Powell | 3 hr |
| Jun 17, 8:59 PM EDT | Areal Flood Advisory | JKL | Knott, Leslie, Letcher, Perry | 3 hr |
| Jun 17, 10:24 PM EDT | Areal Flood Advisory | JKL | Fleming | 3 hr |
| Jun 17, 11:08 PM EDT | Areal Flood Advisory | JKL | Breathitt, Lee, Menifee, Powell, Wolfe | 3 hr |
| Jun 17, 11:22 PM EDT | Flash Flood Warning | JKL | Breathitt, Lee, Powell, Wolfe | 3 hr |
| Jun 17, 11:31 PM EDT | Areal Flood Advisory | JKL | Menifee, Montgomery, Powell | 3 hr |
| Jun 17, 11:38 PM EDT | Areal Flood Advisory | JKL | Breathitt, Elliott, Magoffin, Morgan, Rowan, Wolfe | 4 hr |
| Jun 17, 11:55 PM EDT | Flash Flood Warning | JKL | Elliott | 3 hr |
| Jun 18, 12:20 AM EDT | Areal Flood Advisory | JKL | Breathitt, Owsley, Perry | 3 hr |
| Jun 18, 1:58 AM EDT | Areal Flood Warning | JKL | Leslie, Perry | 5 hr |
Nearby
Flash Flood Warnings in Kentucky, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.